Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Post-critically finite fractal and Martin boundary


Authors: Hongbing Ju, Ka-Sing Lau and Xiang-Yang Wang
Journal: Trans. Amer. Math. Soc. 364 (2012), 103-118
MSC (2010): Primary 28A78; Secondary 28A80
Published electronically: August 4, 2011
MathSciNet review: 2833578
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For an iterated function system (IFS), which we call simple post critically finite, we introduce a Markov chain on the corresponding symbolic space and study its boundary behavior. We carry out some fine estimates of the Martin metric and use them to prove that the Martin boundary can be identified with the invariant set (fractal) of the IFS. This enables us to bring in the boundary theory of Markov chains and the discrete potential theory on this class of fractal sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 28A78, 28A80

Retrieve articles in all journals with MSC (2010): 28A78, 28A80


Additional Information

Hongbing Ju
Affiliation: Department of Mathematics, Chinese University of Hong Kong, Shatin, Hong Kong

Ka-Sing Lau
Affiliation: Department of Mathematics, Chinese University of Hong Kong, Shatin, Hong Kong
Email: kslau@math.cuhk.edu.hk

Xiang-Yang Wang
Affiliation: School of Mathematics and Computational Science, Sun Yat-Sen University, Guang-Zhou 510275, People’s Republic of China
Email: mcswxy@mail.sysu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05270-0
PII: S 0002-9947(2011)05270-0
Keywords: Fractals, Green function, harmonic functions, monocyclic, post critically finite, Martin boundary, transition probability.
Received by editor(s): October 12, 2009
Received by editor(s) in revised form: December 4, 2009
Published electronically: August 4, 2011
Additional Notes: This research was partially supported by a HKRGC grant and a Direct Grant from CUHK
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.